Previous |  Up |  Next


Title: Stochastic bilinear equations with fractional Gaussian noise in Hilbert space (English)
Author: Šnupárková, Jana
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 51
Issue: 2
Year: 2010
Pages: 49-67
Category: math
MSC: 53A20
MSC: 53A35
MSC: 60G22
MSC: 60H10
idZBL: Zbl 1229.60073
idMR: MR2828153
Date available: 2014-05-02T05:38:11Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_051-2010-2_7.pdf 746.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo